Tuesday, March 24, 2009

Cognitive Behaviour Group

I just came back from the Cognitive Behavior Group through the Cancer Institute. It always amazes me how inspiring and courageous the people that attend these support groups are. Each is either facing cancer, has a loved one facing cancer and/or has lost someone to cancer. I find, you end up seeing the true human side of people and that is a good thing. The stories are amazing and so are the people. Thank goodness that the institute provides these opportunities for cancer patients. The psychologists do an outstanding job facilitating the groups.

Last night I was up again due to congestion but it was a bit better than the night before. Even though this continues to be an issue, I did tell my husband, I felt a bit 'spunky'. I actually did accomplish a small list of things ... and that feels good.

Today, though my nostrils are quit sensitive from the nose bleeds, the runniness, and plain old blowing of it , I'm feeling a bit more energetic and able to focus. I have my school assignment to finish and then off to class tonight.

7 comments:

Sarah said...

You go girl!! You truly amaze me!!!! Sarah

Audrey said...

Good luck at class tonight. Hope that nose dries up soon!!!!

Renee said...

Daria, how come you are getting nose bleeds. Have you told your doctor. How is your blood, have they been checking it.

If anyone wants to know what taxotere is like just let them know that one of your very good friends (me) wished someone would blow her brains out when she was on it. And that ain't no lie baby.

Take care. Keep remembering that it worked. That is the important thing, it worked.

Love Renee xoxoxo

Daria said...

Renee,

Regarding the nose bleeds ... I'm also on a research drug that gives me flu-like symptoms which includes a bleeding nose. So on top of the effects of Taxotere ... I have the side effects of the research drug.

My blood work is checked once every three week before chemo ... so far it has been O.K.

Daria

Lisa said...

your poor old snozz- the medication causes it to run and bleed ? yuck.......
still, you sound better than a week ago, so that must be something hey ?

Renee said...

Daria do you know what the research drug is. What is the name of it?

Renee xoxo

Daria said...

Renee,

I don't have a name ... it's just a bunch of numbers and letters ... because it is a study drug.

Apparently, it is a new experimental anticancer drug designed to stop the development of new blood vessels, a process called angiogenesis.

Only 2/3 of the group being tested actually get the drug and the other get a placebo. Because I have so many of the symptoms, we figure I am getting the drug.

Daria